| Model Number |
BC SWIVELOCK, 3.9X17.9MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 11/13/2024, it was reported by a sales representative via email that an ar-2326bcc biocomposite swivelock eyelet is loose and detached when insertion the anchor.It also winds up in the sutures pulling unwanted tension onto the construct.This was discovered during a procedure.No additional information has been reported.Additional information received on 11/22/2024: this was discovered during an rcr procedure.All suture fragments are removed; however, the anchor remains in the patient.The case was delayed at least ten minutes without administering additional anesthesia.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.